# SDR SWAA2024010430451

- Difficulty date: December 11, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L-CLIP ON L/W T/E PANEL 551FB AT FWD UPPER EDGE 27' FROM O/B END<[01] TASK COMPLETE: CRACKED L-CLIP WAS REMOVED IAW SRM 51-40-02-0G-0. NEW L-CLIP WAS RECEIVED AND INSTALLED IAW SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
